# SDR AALA2022012800048

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 63,521 hours, 10,722 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Fairlead
- Condition: Damaged
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING AN INVESTIGATION FOR A MISSING GROMMET ON A ELEVATOR CABLE FAIRLEAD AT BS999 IT WAS IDENTIFIED THAT THE FAIRLEAD WAS REWORKED AND EXTREMELY CLOSE TO TURNBUCKLES, AIRCRAFT AIPC SHOWED NO FAIRLEAD P/NO: INSTALLED AT THIS LOCATION. AIRCRAFT CARGO CONVERSION COMPANY ASKED FOR MORE INFORMATION ON FAIRLEAD. CARGO CONVERSION COMPANY RESPONSE GAVE LOCATIONS OF FAIRLEAD AND IDLER PULLEYS FOR ELEVATOR AND RUDDER CABLES AT MULTIPLE BS LOCATIONS FAIRLEADS MISSING, FAIRLEADS ALSO IDENTIFIED INSTALLED AT INCORRECT LOCATIONS PER CONVERSION DRAWINGS SUPPLIED. A NUMBER OF MISSING IDLER PULLEYS BETWEEN BS654 AN BS1219 ALSO IDENTIFIED FOLLOWING INSPECTION. ELEVATOR CABLE DAMAGE EVIDENT FROM INSPECTION.
